# SDR AWXA960226

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7801 - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION ON TOP OF HORIZONTAL FLANGE OF FLOOR BEAM BS 294.5, RBL 24-41.  REPAIRED IAW SRM 53-10-51.  ACFT TT:  36,348.  ACFT TC:  22,337.  (X)
